# SDR SWAA2022031178781

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP I/B LWR T/E IS DISBANDED. / LT WING O/B AFT FLAP I/B LWR T/E DISBONDED WILL BE REPLACED ON CUST CARD #T947279.
